# SDR SWIA202055705

- Difficulty date: December 14, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 39,109 hours, 34,905 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STGR 3L AT FS379.00 IS CRACKED   (C-CHECK) RO 1/29/2021   REMOVED AND INSTALLED NEW STGR 3L AT 379.00 REF. DWG 601R31016 REV. D, CRJ 200 SRM 51-42-06, CRJ 200 SRM 51-42-21. PRESSURE CHECK GOOD. COM[LIED WITH TASK CARD 51-900-1003-SKY
